# SDR AALA971407

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AA
- Make and model: Boeing 727223
- Aircraft serial: 21369
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 1510 - DURIN GAPPROACH TO MIA WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED.  ACCOMPLISHED MANUAL GEAR EXTENSION AND RED LIGHT REMAINED ILLUMINATED.  VISUALLY CONFIRMED NOSE LANDING GEAR EXTENDED AND AIRCRAFT LANDED MIA WITHOUT INCIDENT.  REPAIRED BROKEN NOSE LANDING GEAR WIRE/SPLICE.  PRECAUTIONARY REPLACED LANDING GEAR ACCESSORY UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
